# SDR CALA2022111103103

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 19,594 hours, 6,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 422790
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK M1676(8RH) BATTERY AND CHARGER WILL NOT CHA RGE (REF AAR NR 99949911). REMOVED AND REPLACED NEW BATTERY PACK IN M1676 (8R/H) IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD
